# SDR YYFA20130614002

- Difficulty date: June 14, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N306FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- Aircraft time: 76,720 hours, 34,155 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SLIGHT ODOR OF SMOKE IN COCKPIT CONFIRMED BY CAPTAIN, F/O AND THE REST OF THE CREW PRECAUTIONARY RETURN.
